Journal article icon

Journal article

MORPHINE TRANSPORT IN THE ISOLATED PERFUSED RAT-KIDNEY

Publication status:
Published

Actions


Authors


Journal:
KIDNEY INTERNATIONAL
Volume:
28
Issue:
2
Pages:
280-280
Publication date:
1985-01-01
ISSN:
0085-2538
Source identifiers:
74308
Pubs id:
pubs:74308
UUID:
uuid:924b888a-7078-41d4-a057-0568ddfc57bd
Local pid:
pubs:74308
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP